# SDR VGCA20231009001

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac 580
- Aircraft serial: 111
- Aircraft time: 37,824 hours, 34,215 cycles
- Engine: Allsn 501D13
- Engine time: 5,642 hours, 4,491 cycles
- Propeller: Allsn A6441FN606
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AB1892
- Condition: Broken
- Location: Tail Pipe
- Component: Tailpipe
- Component part number: 90635343
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

RH ENGINE ZONE 1 FIRE INDICATION AND LH ENGINE ZONE 2 FIRE INDICATION. FOUND RH TAILPIPE DISCONNECTED CAUSING RH ZONE 1 FIRE INDICATION. LH ZONE 2 FIRE INDICATION WAS FALSE WARNING CAUSE BY BAD DIODE.
